# SDR M3HA97067

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JHM - FLT 603 - INSPECTION OF NR 1 ENGINE FOUND OIL TO BE LOW.  ADDED OIL TO NR 1 ENGINE, PERFORMED HIGH POWER RUN-UP IAW JIC 721-00-00 ERU 1000-001.  NO PROBLEMS. NOTED.  OK FOR SERVICE.  (X)
